# SDR CA990310036

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4066109020
- Condition: Seized
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB-OUT, THE NR 2 ENGINE BEGAN TO LOSE POWER AND WENT NORMALLY ASPIRATED. THE AIRCRAFT DIVERTED AND LANDED WITHOUT INCIDENT. POST-FLIGHT INSPECTION REVEALED THE TURBOCHARGER HAD FAILED.  THE TURBOCHARGER WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
